Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

September 10, 2015Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 10, 2015, 6:40 AM EDT for Atlantic County, New Jersey. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2015, 6:40 AM EDT (10:40 UTC)
Expired
Sep 10, 2015, 7:45 AM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WWUS81 KPHI 101040
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT THU SEP 10 2015
 
NJZ020>027-101145-
OCEAN-CAPE MAY-ATLANTIC-CUMBERLAND-COASTAL OCEAN-ATLANTIC COASTAL
CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
640 AM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAPE MAY...SOUTHEASTERN
ATLANTIC...SOUTHERN OCEAN...SOUTHEASTERN CUMBERLAND AND SOUTHEASTERN
BURLINGTON COUNTIES...

AT 638 AM EDT...A STRONG THUNDERSTORM WAS OVER SOMERS POINT...OR NEAR
OCEAN CITY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...OCEAN CITY...PLEASANTVILLE...SOMERS POINT...VENTNOR
CITY...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...EGG HARBOR
CITY...WOODBINE...SEA ISLE CITY...ESTELL MANOR...PORT REPUBLIC...
LONGPORT...CORBIN CITY...MARMORA...NEW GRETNA...POMONA AND
STRATHMERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3950 7434 3954 7433 3956 7441 3941 7440
      3942 7436 3947 7438 3949 7431 3947 7430
      3936 7442 3930 7458 3933 7468 3927 7459
      3929 7455 3928 7455 3912 7471 3923 7496
      3968 7449 3953 7429 3954 7426
TIME...MOT...LOC 1038Z 225DEG 17KT 3932 7462 
$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 10, 3:57 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Sep 10, 3:57 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT THU SEP 10 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL DEVELOP TO OUR SOUTHWEST ALONG THE
FRONTAL BOUNDARY TO OUR SOUTH THIS MORNING, MOVING OFF TO NORTHEAST
TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE AREA ON
FRIDAY. ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHEASTERN
UNITED STATES ON SATURDAY. THIS LOW WILL PUSH NORTHWARD THROUGH THE
WEEKEND, BRINGING UNSETTLED WEATHER TO OUR AREA. HIGH PRESSURE WILL
THEN BUILD IN FROM THE SOUTH ON MONDAY, PERSISTING THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FRONTAL BOUNDARY IS SLOWLY SLIDING SOUTHWARD ACROSS THE AREA THIS
MORNING, WHILE LOW PRESSURE IS BEGINNING TO FORM ALONG THE FRONT TO
OUR SOUTHWEST. NOW THAT THE LOW IS DEVELOPING, THE FRONTAL BOUNDARY
WILL BEGIN TO STALL NEAR OUR COASTAL AREAS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING DUE TO
INSTABILITY ACROSS THE AREA AND LIFT FROM THE FRONT. HOWEVER, WE
EXPECT MORE WIDESPREAD SHOWERS AND THUNDERSTORMS TO DEVELOP LATER
THIS MORNING INTO THIS AFTERNOON AS STRONGER VORTICITY FROM THE
TROUGH ALOFT MOVES ACROSS THE AREA. PW VALUES REMAIN AROUND 2 INCHES
THROUGH TODAY, SO THERE WILL BE PERIODS OF HEAVY RAINFALL WITH SOME
SHOWERS AND THUNDERSTORMS. WE ARE EXPECTING 1-2 INCHES ACROSS MUCH
OF THE AREA, BUT SINCE IT'S BEEN SO DRY LATELY, FLASH FLOOD GUIDANCE
IS QUITE HIGH. SO WE WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS
TIME. WE CAN STILL EXPECT URBAN AND POOR DRAINAGE TYPE FLOODING WITH
THE RUNOFF WITH ANY HEAVY RAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
RAINFALL WILL BE ONGOING ACROSS MUCH OF THE AREA THIS EVENING AS THE
FRONTAL BOUNDARY AND LOW WILL BE DRIFTING EAST OF THE AREA. AS THE
LOW PASSES FARTHER EAST OF THE AREA OVERNIGHT, SHOWERS WILL BEGIN
TAPERING OFF FROM SOUTHWEST TO NORTHEAST, BUT CLOUDS WILL REMAIN
ACROSS THE AREA THROUGH THE NIGHT

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE EXTENDED STARTS OFF UNSETTLED AS A COUPLE OF SYSTEMS IMPACT OUR
AREA THROUGH THE WEEKEND. DRIER WEATHER RETURNS AS HIGH PRESSURE
BUILDS IN FROM THE WEST FOR MUCH OF NEXT WEEK.

THE LOW THAT AFFECTS OUR AREA TODAY WILL QUICKLY HIGH TAIL IT OUT OF
THE AREA AND HEAD TOWARDS NEW ENGLAND AND THE CANADIAN MARITIMES ON
FRIDAY. WE SHOULD SEE THINGS CLEARING OUT WITH A FEW LINGERING
SHOWERS, MAINLY THE NORTHERN AND EASTERN AREAS BUT FOR THE MOST
PART WE SHOULD BE DRY FOR FRIDAY. HOWEVER, JUST BECAUSE THE LOW
PULLS AWAY, DOESN'T MEAN EVERYTHING WILL CLEAR QUICKLY. WE WILL
LIKELY STILL HAVE SOMEWHAT OF A NORTHERLY FLOW ACROSS THE REGION.
THIS WILL RESULT IN CLOUDIER SKIES, ESPECIALLY ACROSS OUR EASTERN
AREAS.

A LOW PRESSURE SYSTEM STARTS TO DEVELOP TO OUR SOUTHWEST ON FRIDAY
AND MOVES NORTHWARDS AFFECTING OUR REGION OVER THE WEEKEND. THE LOW
PUSHES UP INTO CENTRAL PENNSYLVANIA AND THEN GETS A GOOD SHOVE TO
OUR NORTH AS STRONG HIGH PRESSURE BUILDS UP FROM THE SOUTH FOR MUCH
OF THE UPCOMING WEEK. SHOWERS AND THUNDERSTORMS WILL BE AROUND THE
REGION BUT WE SHOULD START TO DRY OUT AGAIN AROUND MONDAY AS THE
HIGH BUILDS NORTHWARDS AND THEN REMAIN DRY THROUGH THE WEEK. HEAVY
RAIN WILL BE A THREAT AND EXPECT HIGHEST AMOUNTS TO OCCUR OVER OUR
NORTHWESTERN AREAS.

TEMPERATURES WILL BE MUCH CLOSER TO NORMAL THROUGH THE PERIOD WITH
HIGHS IN THE 70S/80S AND LOWS IN THE 50S/60S, COOLER NIGHTS AS WE
HEAD INTO THE NEW WEEK. SUNDAY AND MONDAY LOOK TO BE THE COOLEST
DAYS OF THE WEEK ACROSS OUR REGION.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS VARY ACROSS TAF SITES EARLY THIS MORNING, WHILE SCATTERED
SHOWERS, AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE AREA. AREAS
NEAR THE FRONTAL BOUNDARY ARE GENERALLY MVFR, WHILE AREAS ON
EITHER SIDE ARE VFR. CONDITIONS ARE EXPECTED TO DIMINISH THROUGH
THE DAY AS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN
COVERAGE AS A FRONTAL BOUNDARY STALLS ACROSS THE AREA AND AN AREA
OF LOW PRESSURE MOVES ALONG THIS BOUNDARY. MVFR AND IFR CONDITIONS
ARE EXPECTED TO RETURN TO MANY TAF SITES THROUGH DAYBREAK, WITH
LOWER CONDITIONS SPREADING EVERYWHERE THROUGH THE DAY AS RAIN
OVERSPREADS THE AREA. THE RAIN WILL CONTINUE THROUGH THE DAY INTO
THIS EVENING, BEFORE TAPERING OFF AS THE LOW PRESSURE AND FRONTAL
SYSTEM MOVE EAST OF THE AREA. ONCE THE RAIN ENDS THIS EVENING, WE
EXPECT LOW STRATUS AND TO THE TAF SITES OVERNIGHT. THERE MAY BE
ENOUGH OF A BREEZE OVERNIGHT TO PREVENT MUCH FOG FROM FORMING.

WINDS WILL SHIFT FROM THE SOUTH, TO THE WEST, THEN NORTH AND
NORTHEAST AS THE FRONT AND LOW DRIFT ACROSS THE AREA.

OUTLOOK...
FRIDAY THROUGH SUNDAY...CLEARING CONDITIONS WITH MAINLY VFR
CONDITIONS EXPECTED THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS
WITH POSSIBLE MVFR/IFR CONDITIONS ARE POSSIBLE.

MONDAY...MAINLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
A FRONTAL BOUNDARY WILL STALL ALONG THE COASTS OF NEW JERSEY AND
DELAWARE TODAY, WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE
BOUNDARY. THIS LOW WILL DRIFT OVER THE WATERS THIS EVENING AND MOVE
NORTHEAST THROUGH THE NIGHT, PULLING THE FRONTAL BOUNDARY WITH IT.
WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS, WHILE SEAS
REMAIN BELOW ADVISORY LEVELS AS WELL. WIND DIRECTION WILL BE HIGHLY
VARIABLE LATER TODAY INTO TONIGHT AS THE LOW AND FRONT MOVE ACROSS
THE AREA.

OUTLOOK...
FRIDAY THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET
THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
THIS PERIOD, WHICH MAY CAUSE HIGHER WINDS AND SEAS TO OCCUR.

MONDAY...HIGH PRESSURE WILL BUILD IN BEHIND A DEPARTING LOW PRESSURE
SYSTEM. THE TIGHT GRADIENT BETWEEN THESE SYSTEMS WILL ALLOW FOR
WESTERLY WINDS TO BECOME GUSTY, GUSTING NEAR 25 KNOTS. SEAS WILL
ALSO INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FEET AT THIS
TIME. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A PERIOD OF TIME ON
MONDAY.

&&

.RIP CURRENTS...
WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU-
FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY
WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND
DIRECTION WILL BE THE DETERMINING FACTOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...MEOLA
AVIATION...ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...
Hazardous weather outlook, Sep 10, 4:17 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT THU SEP 10 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-110830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
417 AM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-110830-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
417 AM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-110830-
DELAWARE BEACHES-
417 AM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 4:46 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT THU SEP 10 2015

DEZ001-002-MDZ008-012-NJZ010-012>021-027-PAZ070-071-101-102-104-106-
101045-
KENT-NEW CASTLE-CECIL-KENT-OCEAN-SALEM-SOMERSET-EASTERN
MONMOUTH-CUMBERLAND-WESTERN MONMOUTH-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-MERCER-GLOUCESTER-CAMDEN-WESTERN
CHESTER-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN
CHESTER-DELAWARE-
446 AM EDT THU SEP 10 2015

... AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND GUSTY
WINDS WILL AFFECT PARTS OF THE REGION THIS MORNING...

THROUGH THIS MORNING...

AT 437 AM EDT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS
LOCATED ACROSS SOUTHEASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY
THIS MORNING WERE MOVING NORTHEAST AT 20 MPH. ANOTHER CLUSTER OF
SHOWERS AND THUNDERSTORMS IS MOVING NORTHEASTWARD THROUGH NORTHERN
MARYLAND AND NORTHERN DELAWARE AT AROUND 20 MPH.

VERY HEAVY RAIN AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE
STORMS. IF TRAVELING DURING THE MORNING COMMUTE, ALLOW FOR EXTRA
TIME AS VISIBILITIES MAY DROP QUICKLY IN HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TOMS RIVER...TRENTON...CAMDEN...WILMINGTON...
VINELAND...NEW BRUNSWICK...PERTH AMBOY...NEWARK...LONG BRANCH...WEST
CHESTER...ASBURY PARK...ELKTON...GLOUCESTER CITY...SOMERSET...
EDISON...LAKEWOOD...CALVERT...MIDDLETOWN AND OLD BRIDGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4016 7402 3951 7513 3941 7544 3972 7551
      3937 7553 3915 7628 3952 7598 3972 7623
      3990 7599 4035 7486 4064 7443 4064 7442
      4060 7446 4060 7421 4047 7427 4042 7401
      4043 7400 4048 7402 4048 7401 4047 7399
TIME...MOT...LOC 0837Z 230DEG 20KT 4005 7494

MEOLA
Special weather statement, Sep 10, 6:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT THU SEP 10 2015

NJZ020>027-101145-
OCEAN-CAPE MAY-ATLANTIC-CUMBERLAND-COASTAL OCEAN-ATLANTIC COASTAL
CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
640 AM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAPE MAY...SOUTHEASTERN
ATLANTIC...SOUTHERN OCEAN...SOUTHEASTERN CUMBERLAND AND SOUTHEASTERN
BURLINGTON COUNTIES...

AT 638 AM EDT...A STRONG THUNDERSTORM WAS OVER SOMERS POINT...OR NEAR
OCEAN CITY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...OCEAN CITY...PLEASANTVILLE...SOMERS POINT...VENTNOR
CITY...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...EGG HARBOR
CITY...WOODBINE...SEA ISLE CITY...ESTELL MANOR...PORT REPUBLIC...
LONGPORT...CORBIN CITY...MARMORA...NEW GRETNA...POMONA AND
STRATHMERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3950 7434 3954 7433 3956 7441 3941 7440
      3942 7436 3947 7438 3949 7431 3947 7430
      3936 7442 3930 7458 3933 7468 3927 7459
      3929 7455 3928 7455 3912 7471 3923 7496
      3968 7449 3953 7429 3954 7426
TIME...MOT...LOC 1038Z 225DEG 17KT 3932 7462

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more119 min
Sep 10, 6:35 AM EDTSpecial Marine WarningPHI55 min
Sep 10, 7:23 AM EDTSpecial Marine WarningPHI67 min
Sep 10, 12:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Sep 10, 12:34 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem6 hr
Sep 10, 3:29 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset3 hr
Sep 10, 4:14 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Sep 10, 2:15 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Sep 10, 3:22 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Sep 10, 3:49 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery3 hr
Sep 10, 6:19 PM EDTFlash Flood WarningPHIChester, Montgomery116 min
Sep 9, 11:03 PM EDTSpecial Weather StatementPHICaroline27 min
Sep 10, 12:17 PM EDTAreal Flood AdvisoryPHICaroline4 hr
Sep 10, 3:34 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot56 min
Sep 10, 10:42 AM EDTSpecial Weather StatementPHISussex63 min
Sep 10, 12:14 PM EDTSpecial Weather StatementPHIKent61 min
Sep 10, 3:52 PM EDTSpecial Weather StatementPHIKent38 min
Sep 10, 4:40 PM EDTAreal Flood AdvisoryPHIKent2 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.